MathSciNet Relay Station
MathSciNet bibliographic data
MR2109984 (2006b:52018) 52C20 (05B45 37B50)
Ngai, Sze-Man; Tang, Tai-Man A technique in the topology of connected self-similar tiles. Fractals 12 (2004), no. 4, 389–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement